Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Feet pain, teeth chattering, facial spasms, nausea, lump in the corner of eye. Reason?

I have been having really strange symptoms over the past 6-8 months. Started with pain in feet then teeth chattering, then facial spasms, nausea , shooting electric like pains. Now I have a lump in the corner of my eye I ve just noticed tonight, which is really tender and the pain goes up to my head above my temple, the same area I feel spasming when I have the teeth chattering. I am female aged 36, I am around 5ft 7 adn weigh 14 stones.
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
If your father or mother is diabetic and you have symptoms of diabetes like increased thirst, increased urination in night go in for diabetes evaluation in a good lab and if it is negative consult a neurologist. Tell me if you have past history of low back injury for your electric shock like pain in legs starting from thighs to tip of legs a condition called sciatica. If it there consult orthopaedician.
Answered: Sat, 22 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor